# SDR 2025FA0000389

- Difficulty date: June 4, 2025
- Submitted: June 7, 2025
- Operation: General aviation
- Aircraft: N325AT
- Make and model: Cessna 525A
- Aircraft serial: 525A0332
- Aircraft time: 3,759 hours, 3,496 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 6361001151640
- Condition: Broken
- Location: Zone 300
- Part time: 3,759 hours, 3,496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE TAXYING FOR DEPARTURE THE CREW NOTED THE MANUAL TRIM WAS NOT MOVING SMOOTHLY. ATTEMPTED TO MOVE THE MANUAL TRIM AND NOTED THE TRIM WHEEL WAS SPINNING FREELY. ALSO NOTED THE LEFT AND RIGHT CREW TRIM SWITCHES HAD NO EFFECT. THE CREW RETURN THE RAMP FOR FURTHER EVALUATION AND CONSULT WITH DOM.  THE AIRCRAFT WAS REPAIRED BY REPLACMENT OF THE LEFT FW RIGHT FW AND AFT ELECTRIC TRIM CABLE
